Kodai Mathematical Journal

Herz-type Besov spaces of variable smoothness and integrability

Douadi Drihem and Rabah Heraiz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, Herz-type Besov spaces with variable smoothness and integrability are introduced. Our scale contains variable Besov spaces as special cases. We prove several basic properties, especially the Sobolev-type embeddings.

Article information

Kodai Math. J., Volume 40, Number 1 (2017), 31-57.

First available in Project Euclid: 21 March 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Drihem, Douadi; Heraiz, Rabah. Herz-type Besov spaces of variable smoothness and integrability. Kodai Math. J. 40 (2017), no. 1, 31--57. doi:10.2996/kmj/1490083222. https://projecteuclid.org/euclid.kmj/1490083222

Export citation